# SDR P5CA9800733

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT TIE DOWN FITTING SUPPORT FUSELAGE BS 2300 BL 22.  REMOVED CORROSION AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
